# SDR WVER2017061300005

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: E/E Bay Door
- Part time: 34,861 hours, 24,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INTERCOSTALS AT STRINGER 27 FWD OF AVIONICS BAY DOOR ARE CORRODED.
